# SDR DALA2023082406896

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 25,781 hours, 2,532 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3504 -ATB- DUE TO (AIR PACK 1 LEAK) ECAM MESSAGE. CORRECTIVE ACTION: FOUND SEAL BLOWN OUT AT RIGHT DUCT CONNECTION TO THE LEFT HEAT EXCHANGER. REPLACED SEAL. (LP 4528555)
